# SDR SWAA2024011636727

- Difficulty date: December 31, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 58,729 hours, 35,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY WEB AT BS 827-847 STRINGER 27 R/H<[01] REMOVED AND REPLACED ACB INTERCOSTAL FROM BS 827 TO BS 847 RBL 6 WL 156 IAW SRM 51-40-02-0G-0 AND DWG# 146A8130 AND DWG # 146A8131;[02] VERIFIED CORRECTIVE ACTION ITEMS; AND MEASUREMENT FIELDS CARD COMPLETE.
